# SDR 05032006E

- Difficulty date: April 22, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 25,149 hours, 26,646 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Contaminated
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT SIDE TAIL PIPE HOT LIGHT ILLUMINATED ON TAKEOFF ROLL.  AIR DRIED RIGHT SIDE TAILPIPE HEAT SENSORS.  OPS CHECK GOOD.
